# SDR DL76S960570

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 144T410529A
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 LEADING EDGE SLAT ON THE LT WING WAS DELAMINATED ON THE T/E WEDGE.  THE DAMAGE IS AT THE AFT, I/B CORNER WITH 3.5 INCH DIA COVERAGE.  IN ADDITION, THE NR 5 SLAT WAS FOUND WITH AN UNIDENTIFIED PREVIOUS REPAIR EXTENDING FROM THE I/B EDGE OF THE TRAILING EDGE WEDGE TO THE EDGE OF THE NEW DAMAGE LOCATION.  THIS REPAIR WILL BE REMOVED AND INCORPORATED INTO THE CURRENT REPAIR SCHEME PER DL ERA 273469-14 REV A.
